# SDR CA981123020

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1489
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CORRSION BEYOND MANUFACTURER LIMITS WAS FOUND IN THE TIE BOLT HOLES.
